# SDR WAIA2012F00211

- Difficulty date: October 3, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N280BD
- Make and model: Amd FALCON50MYST
- Aircraft serial: 332
- Aircraft time: 3,652 hours, 1,763 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 6229978122
- Part serial: NJ1R
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AN HOUR AFTER DEPARTING, ENROUTE, THE NR 1 MFD SCREEN WENT BLANK. THE CREW THEN REVERTED THE NR1 MFD TO THE NR1 PDF AND DETERMINED THAT THE NR1 MFD WAS INOP.  THE FLIGHT CONTINUED. AFTER LANDING, MX WAS NOTIFIED AND TROUBLESHOT BY SWAPPING THE PILOT'S AND CO-PILOT'S MFD WHICH RESULTED IN THE DISCREPANCY FOLLOWING THE MFD.  THE MFD'S WERE THEN SWAPPED BACK TO THE ORIGINAL POSITION. R & R PILOT'S MFD, OP'S CHECK WAS GOOD. THE ACFT WAS THEN RETURNED BACK TO SERVICE.
